User menu

Malcev-Neumann rings and noncrossed product algebras

Bibliographic reference Coyette, Cécile. Malcev-Neumann rings and noncrossed product algebras. In: Journal of Algebra and its Applications, Vol. 11, p. 12 pages (2012)
Permanent URL http://hdl.handle.net/2078/121963
  1. Albert A. A., Structure of Algebras, 24 (1961)
  2. Amitsur S. A., On central division algebras, 10.1007/bf02764632
  3. Brussel Eric, Noncrossed Products and Nonabelian Crossed Products Over ℚ(T) and ℚ((T)), 10.2307/2374919
  4. Brussel Eric S., 10.1090/s0002-9947-00-02626-x
  5. Cohn P. M., Skew fields : Theory of general division rings, ISBN:9781139087193, 10.1017/cbo9781139087193
  6. Efrat Ido, Valuations, Orderings, and Milnor 𝐾-Theory, ISBN:9780821840412, 10.1090/surv/124
  7. Hanke T., Math. Nachr., 251, 51
  8. Hanke Timo, A twisted Laurent series ring that is a noncrossed product, 10.1007/bf02762379
  9. Jacob Bill, Wadsworth Adrian, Division algebras over Henselian fields, 10.1016/0021-8693(90)90047-r
  10. Lam T. Y., A First Course in Noncommutative Rings, ISBN:9781468404081, 10.1007/978-1-4684-0406-7
  11. Lam T. Y., Introduction to Quadratic Forms Over Fields, 67 (2005)
  12. Pierce Richard S., Associative Algebras, ISBN:9781475701654, 10.1007/978-1-4757-0163-0
  13. Reiner I., Maximal Orders (1975)
  14. Serre Jean-Pierre, Local Fields, ISBN:9781475756753, 10.1007/978-1-4757-5673-9
  15. Wadsworth A. R., Proc. Amer. Math. Soc., 98, 20
  16. Witt E., J. Reine Angew. Math., 174, 237